Missouri, 2008Flash Flooding and Damaging Winds in Missouri, June 6, 2008
June 6, 2008 · NWS SGF · 23 events in 13 counties and zones
A broken squall line caused widespread damaging winds over portions of the Missouri Ozarks. Damage was mainly to trees, powerlines, and a few structures.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $87,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A broken squall line caused widespread damaging winds over portions of the Missouri Ozarks. Damage was mainly to trees, powerlines, and a few structures. Localized flash flooding was also observed.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 5, 11:46 PM CST, 49 minutes earlier.
Area forecast discussion, Jun 5, 11:46 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT FRI JUN 6 2008
...UPDATE TO AVIATION...
.DISCUSSION...
A DANGEROUS WEATHER EPISODE FOR THE CENTRAL PLAINS IS IN PROGRESS
THIS AFTERNOON. SEVERE THUNDERSTORMS ARE DEVELOPING ALONG A DRYLINE
OVER CENTRAL KANSAS IN RESPONSE TO COOLING TEMPERATURES ALOFT
SPREADING OVER A HIGHLY SHEARED AND UNSTABLE AIRMASS. THE EVOLUTION
AND EASTWARD PROGRESSION OF THESE STORMS WILL COMPLETELY DICTATE HOW
FRIDAYS SEVERE WEATHER POTENTIAL WILL UNFOLD FOR EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. DISCERNING
TIMING...POSITIONING...AND INTENSITY OF THUNDERSTORMS EARLY FRIDAY
MORNING INTO FRIDAY NIGHT WERE THE PRIMARY FOCUSES FOR TODAYS
FORECAST ANALYSIS.
THE LATEST FORECAST MODEL CONSENSUS SUGGESTS THAT TONIGHTS CENTRAL
PLAINS CONVECTION WILL CONGEAL INTO A SQUALL LINE...EVENTUALLY
IMPACTING WESTERN PORTIONS OF THE COUNTY WARNING AREA SOMETIME AFTER
2AM. DUE TO LOW LEVEL JET INFLUENCES...THESE STORMS WILL LIKELY
MAINTAIN SEVERE INTENSITY AS THEY TRANSLATE EAST INTO THE SGF CWA.
DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT FOR
AREAS ALONG AND WEST OF A LINE FROM JOPLIN TO SCHELL CITY.
FRIDAYS FORECAST REMAINS UNCERTAIN...AND THERE ARE A FEW DIFFERENT
SCENARIOS THAT COULD PLAY OUT. AGAIN...FRIDAYS STORM POTENTIAL IS
DEPENDENT UPON TONIGHTS CONVECTION...THEREFORE FRIDAYS FORECAST WILL
BECOME BETTER UNDERSTOOD WITH TIME. ULTIMATELY IF THE MORNING
CONVECTION EITHER SHIFTS EAST OF THE REGION OR DISSIPATES WHILE
CLOUD COVER ERODES...THEN THE AIRMASS COULD DESTABILIZE AND BECOME
VOLATILE. WHO KNOWS IF RESIDUAL OUTFLOW BOUNDARIES WILL TRIGGER
FRIDAY AFTERNOON CONVECTION. THE DRYLINE BECOMES STATIONARY OVER
SOUTHEAST KANSAS...WHICH COULD ALSO BECOME A TRIGGER.
IF CLOUD COVER PERSISTS AND THE AIRMASS REMAINS RAIN
CONTAMINATED...THEN THE SEVERE WEATHER POTENTIAL DECREASES. AS OF
NOW THERE IS NO SIGNALS WITHIN QPF OUTPUT FROM THE GFS OR THE WRF
THAT SUGGESTS ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON. BUT
I DO NOT SOLELY BUY INTO THIS ANALYSIS EITHER. A LOT OF DRY DESERT
AIR ADVECTS IN ALOFT AND SPREADS OVER THE WARM SECTOR FRIDAY
AFTERNOON. THIS COULD ERODE CLOUDS AND ALLOW THE AIRMASS TO
CHARGE. IT WILL BE INTERESTING TO SEE HOW FRIDAY MATERIALIZES. AT
ANY RATE...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE
CLOSELY MONITORING ALL DATA SOURCES IN DETERMINING THE POTENTIAL FOR
HAZARDOUS WEATHER ON FRIDAY.
MOSTLY DRY AND HOT CONDITIONS WILL PERSIST THROUGH THE SATURDAY -
MONDAY TIME FRAME. AFTERNOON TEMPERATURES WILL CONSISTENTLY RANGE
FROM THE MID 80S TO LOWER 90S. A MOIST AIRMASS WILL REMAIN IN
PLACE...AND I CAN NOT COMPLETELY RULE OUT ISOLATED PULSE
THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING PERIODS.
AGAIN MOST LOCATIONS WILL REMAIN DRY.
THE LATEST MEDIUM RANGE MODELS INDICATE THAT THE NEXT ORGANIZED
EPISODE OF SHOWERS AND THUNDERSTORMS COULD IMPACT THE REGION NEXT
MONDAY NIGHT INTO TUESDAY. A COLD FRONT MOVES IN FROM THE
NORTH...BECOMING STATIONARY SOMEWHERE WITHIN OR NEAR THE CWA. THIS
FEATURE COULD BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS FOR A FEW
PERIODS...IF IT REMAINS STATIONARY FOR A LENGTH OF TIME.
CRAMER
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE....A SQUALL LINE OF THUNDERSTORMS WILL BE
AFFECTING KJLN AND KSGF DURING THE EARLY PERIODS OF THE FORECAST.
AN OUTFLOW BOUNDARY CONTINUES TO PROPEGATE AHEAD OF THE SQUALL
LINE WITH A WIND SHIFT FROM 180 DEGREES TO 310 DEGREES ASSOCIATED
WITH THE PASSAGE OF THE OUTFLOW BOUNDARY AT KJLN. THE SQUALL LINE
WILL EFFECT KSGF AROUND 08Z. VISIBILITES AND CEILINGS WILL BE
REDUCED TO MVFR AT TIMES AS TSRA MOVES IN.
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR MOZ055-056-
066>069-077>081-088>091-093>095-101>104.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ066-067-
077-078-088-089.
KS...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR KSZ073-097-
101.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jun 5, 11:22 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 AM CDT FRI JUN 6 2008
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1222 AM CDT FRI JUN 6 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
SOUTH WINDS OF 20 TO 40 MPH CAN BE EXPECTED TONIGHT ACROSS
SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA
OF LOW PRESSURE.
A LINE OF SEVERE THUNDERSTORMS WILL GRADUALLY SHIFT EASTWARD
OVERNIGHT. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL
BE DAMAGING STRAIGHT LINE WINDS UP TO 60 MPH. HOWEVER...QUARTER
SIZE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT DUE TO
SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER ATMOSPHERE. THE
THREAT FOR SEVERE WEATHER WILL EXIT WEST OF A LINE FROM NEAR
OSAGE BEACH TO SPRINGFIELD TO BRANSON THROUGH 3 AM.
HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS
WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS AS SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAINFALL TRAVEL OVER SIMILAR
PATHS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT
EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON
WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR
REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER
CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST
OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS
WOULD DECREASE.
HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY
AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING
...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR
ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE
HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF THIS
ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK OF
FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED ACROSS SOUTHEAST
KANSAS AND SOUTHWEST MISSOURI.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
ANGLE
In the hours before
Special weather statement, Jun 5, 9:29 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU JUN 5 2008
KSZ073-097-101-060430-
BOURBON KS-CRAWFORD KS-CHEROKEE KS-
1029 PM CDT THU JUN 5 2008
...SIGNIFICANT WEATHER ALERT FOR BOURBON...WESTERN CHEROKEE AND
WESTERN CRAWFORD COUNTIES UNTIL 1130 PM CDT...
AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
PARKER TO 10 MILES SOUTHWEST OF MORAN TO 12 MILES WEST OF ST. PAUL TO
35 MILES WEST OF VINITA...OR ALONG A LINE EXTENDING FROM 17 MILES
WEST OF MOUND CITY TO 20 MILES NORTH OF ST. PAUL TO 12 MILES WEST OF
ST. PAUL TO 35 MILES WEST OF VINITA...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS WILL BE NEAR...
BRONSON BY 1050 PM CDT.
WALNUT BY 1105 PM CDT.
UNIONTOWN BY 1110 PM CDT.
HEPLER BY 1120 PM CDT.
REDFIELD AND MCCUNE BY 1125 PM CDT.
FULTON...WEST MINERAL...6 MILES WEST OF GIRARD AND 7 MILES WEST OF
FORT SCOTT BY 1130 PM CDT.
THE TOWNS OF XENIA...PORTERVILLE...PETERSBURG...MAPLETON...HARDING...
GREENBUSH...BRAZILTON...HIATTVILLE...MARMATON AND SHERMAN ARE IN THE
PATH OF THESE STORMS.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LINDENBERG
Local storm report, Jun 5, 9:56 PM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG REDFIELD 37.84N 94.88W
06/05/2008 BOURBON KS AMATEUR RADIO
2 FOOT DIAMETER TREE DOWN OVER POWER LINES. CITIES OF
DEVON AND REDFIELD HAVE POWER OUTAGES.
&&
BARJENBRUCHLocal storm report, Jun 5, 10:26 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST 2 N FRONTENAC 37.48N 94.69W
06/05/2008 E60 MPH CRAWFORD KS TRAINED SPOTTER
&&
BARJENBRUCHEvent by event
12 thunderstorm wind, 7 flash flood, 4 funnel cloud. Local standard time, as filed.
Thunderstorm Wind, Vernon
- When
- June 6, 12:35 AM CST
- Where
- Vernon County, 1.29 mi ENE of Nevada
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 37.840, -94.350
Thunderstorm wind gusts knocked down several trees and power lines near Nevada.
Thunderstorm Wind, Lawrence
- When
- June 6, 1:18 AM CST
- Where
- Lawrence County, 3.91 mi NW of Pierce City
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.990, -94.050
Thunderstorm Wind, Lawrence
- When
- June 6, 1:21 AM CST
- Where
- Lawrence County, 2.76 mi N of Pierce City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 36.990, -94.000
Thunderstorm wind gusts knocked down a large tree.
Thunderstorm Wind, Cedar
- When
- June 6, 1:29 AM CST
- Where
- Cedar County, 0.88 mi NE of El Dorado Spgs
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.880, -94.020
Thunderstorm Wind, Lawrence
- When
- June 6, 1:41 AM CST
- Where
- Lawrence County, 0.88 mi SE of Miller
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.210, -93.840
Thunderstorm Wind, Lawrence
- When
- June 6, 1:50 AM CST
- Where
- Lawrence County, 0.55 mi E of Mt Vernon
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.100, -93.820
Thunderstorm Wind, Barry
- When
- June 6, 1:55 AM CST
- Where
- Barry County, 0.55 mi W of Monett
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.920, -93.930
Thunderstorm Wind, Laclede
- When
- June 6, 3:20 AM CST
- Where
- Laclede County, 4.69 mi NNW of Brush Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.680, -92.770
A telephone poll was knocked over from severe thunderstorm wind gusts.
Flash Flood, Greene
- When
- June 6, 10:30 AM CST to 12:30 PM CST
- Where
- Greene County, 1.09 mi E of (Sgf)springfield Arp to 2.18 mi ENE of Republic
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 37.252, -93.360
Heavy rain caused urban flash flooding in and around the city of Springfield. Specific locations that flooded included the intersection of Portland Street and Deleware Street, a section of Kearny Street near its intersection with Highway 65, and city streets in southeast Springfield near Sequiota Park.
Funnel Cloud, Pulaski
- When
- June 6, 11:45 AM CST
- Where
- Pulaski County, 2.64 mi NW of Greenview
- Reported by
- Emergency Manager
- Coordinates
- 37.680, -92.300
Flash Flood, Phelps
- When
- June 6, 12:00 PM CST to 4:00 PM CST
- Where
- Phelps County, 3.96 mi NNE of Doolittle to 1.81 mi ENE of Sugartree
- Cause
- Heavy Rain
- Reported by
- Storm Chaser
- Coordinates
- 38.001, -91.846
Flash flooding occurred over numerous streets in the city of Rolla. Flooding also occurred along a few small streams and creeks near the community of Edgar Springs.
Flash Flood, Polk
- When
- June 6, 1:00 PM CST to 4:00 PM CST
- Where
- Polk County, 0.71 mi SSE of Humansville to 0.31 mi S of Eudora
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.790, -93.576
Widespread flash flooding occurred over numerous low water crossings and low lying roads across the county. The Emergency Management Director did not provide specific locations due to the amount of road closures that occurred throughout the county.
Flash Flood, Webster
- When
- June 6, 1:00 PM CST to 4:00 PM CST
- Where
- Webster County, 0.55 mi WSW of Elkland to 0.83 mi SSW of North View Hill
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 37.447, -93.039
Flash flooding occurred on numerous roads across the northern half of Webster County. Specific locations that flooded included Highway W at its intersection with Greer Creek, Highway HH just east of its intersection with Highway CC, and a section of Bowen Creek Road. Timber Creek Bridge was completely washed away from raging flood water.
Thunderstorm Wind, Phelps
- When
- June 6, 1:15 PM CST
- Where
- Phelps County, Rolla
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 37.950, -91.770
A warehouse on the north side of Rolla sustained roof damage from severe thunderstorm wind gusts.
Thunderstorm Wind, Phelps
- When
- June 6, 1:15 PM CST
- Where
- Phelps County, 0.88 mi NE of Northwye
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.980, -91.760
Flash Flood, Jasper
- When
- June 6, 1:30 PM CST to 4:00 PM CST
- Where
- Jasper County, 1.36 mi E of Joplin to 0.79 mi W of Webb City
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.078, -94.496
Numerous low water crossings in the Joplin area were flooded and impassable to motorists.
Flash Flood, Laclede
- When
- June 6, 2:00 PM CST to 4:00 PM CST
- Where
- Laclede County, 4.17 mi WSW of Abo to 3.27 mi WNW of Drynob
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.668, -92.535
A section of Highway 32 flooded and was impassable to motorists.
Flash Flood, Phelps
- When
- June 6, 2:28 PM CST to 8:00 PM CST
- Where
- Phelps County, 0.57 mi NW of Edgar Spgs to 0.77 mi W of Edgar Spgs
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.706, -91.877
City streets and creeks near and within the community of Edgar Springs experienced flash flooding.
Thunderstorm Wind, Phelps
- When
- June 6, 2:28 PM CST
- Where
- Phelps County, 0.88 mi SE of Northwye
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 37.960, -91.760
Thunderstorm wind gusts damaged several Uhaul trailers. Portable sheds and a greenhouse were damaged at the Lowes store.
Funnel Cloud, Cedar
- When
- June 6, 5:38 PM CST
- Where
- Cedar County, 1.76 mi SW of Masters
- Reported by
- Public
- Coordinates
- 37.580, -93.690
Thunderstorm Wind, Polk
- When
- June 6, 6:05 PM CST
- Where
- Polk County, 2.07 mi S of Huron
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.690, -93.370
Thunderstorm wind gusts damaged a few trees.
Funnel Cloud, Miller
- When
- June 6, 7:04 PM CST
- Where
- Miller County, 0.54 mi E of Tuscumbia
- Reported by
- Law Enforcement
- Coordinates
- 38.230, -92.460
Funnel Cloud, Barton
- When
- June 6, 9:00 PM CST
- Where
- Barton County, 1.38 mi S of Mindenmines
- Reported by
- Amateur Radio
- Coordinates
- 37.460, -94.600
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Lightning Strike in Indiana, June 6 to 7, 20083 deaths · $285 million · 51 events
- Tornadoes and Damaging Wind in Minnesota, June 6, 20082 injured · $12 million · EF3 · 10 events
- Strong Wind in Wisconsin, June 6, 20081 death · $20,000 · 2 events
- Tornado and Flash Flooding in Illinois, June 6, 2008$1.2 million · EF1 · 19 events
- Hail and Damaging Winds in Indiana, June 6, 20084 injured · $347,000 · 1 in hail · 36 events
- Hail and Damaging Winds in Michigan, June 6, 20082 injured · $214,000 · 1 in hail · 26 events
- Flash Flooding in Minnesota, June 6, 2008$900,000 · 2 events
- Hail and Damaging Winds in Michigan, June 6, 2008$185,000 · 1.75 in hail · 34 events
- Flash Flooding in South Dakota, June 6 to 7, 2008$500,000 · 2 events
- Tornado and Hail in Wisconsin, June 6, 2008$155,000 · EF0 · 21 events
- Flash Flood and Flood in Illinois, June 6 to 15, 2008$340,000 · 2 events
- Strong Wind in Washington, June 6 to 9, 2008$250,000 · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 108756, 108768, 108758, 108769, 108770, 108771, 108772, 108759, 108737, 108750, 108738, 108740, 108741, 108764, 108773, 108743, 108746, 108749, 108766, 108751, 108767, 108752, 108753.